# SDR UPS02M39084

- Difficulty date: June 24, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft time: 37,451 hours, 6,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT WASTE COMPARTMENT STA 1974 BETWEEN LONGERON 50L - LONGERON 50R FOUND CORROSION ON SHEAR TIE.  CORROSION FOUND EXCEEDING ON SHEAR TIE AS PER SRM 53-00-01 VOL I REV 31.  SHEAR TIE & SURROUNDING PARTS REMOVED IAW SRM 51-35-01 & SRM 51-33-01 VOL II REV 31.  NEW SHEAR TIE FABRICATED IAW DWG AGA8002 AND FABRICATED SHEAR TIE AND SURROUNDING PARTS WET INSTALLED AS PER DWG AGA8002.
